Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Aug, 1969, Volume 37, Issue 3

Simultaneous Price and Quantity Adjustment in a Single Market<470:SPAQAI>2.0.CO;2-N
p. 470-484

Harl E. Ryder, Martin J. Beckmann

This paper discusses the dynamics of disequilibrium in a single market where both price and quantity change in response to disequilibrium. We describe the nature of the adjustment path under a wide variety of assumptions, noting in particular the properties of stability in the large and in the small and the existence of limit cycles.

Log In To View Full Content